# SDR A6WA200940223

- Difficulty date: April 16, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 13,402 hours, 12,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132430-164- UPPER AFT FLOOR ANGLE CRACKED AT F/S 280.0, LBL 9.0 UPPER AFT FLOOR ANGLE AT F/S 280.0, LBL 9.0, REPAIR PERFORMED IAW CRJ 200 REO 601R-53-11-138.  (K)
